MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VIGILANT EL ICD VR; Implantable Cardioverter Defibrillator

BOSTON SCIENTIFIC CORPORATION VIGILANT EL ICD VR; Implantable Cardioverter Defibrillator
Model Number D232
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Unspecified Infection (1930)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was explanted due to a large hematoma that developed several months post implant.The physician was uncertain whether infection was present because no pus was observed and the delayed onset was atypical for an implant related infection.No new device was implanted, and this icd was not returned for analysis.No additional adverse patient effects were reported.

Brand Name
VIGILANT EL ICD VR
Common Device Name
Implantable Cardioverter Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50103894
Report Number2124215-2026-41311
Device Sequence Number5305438
Product Code LWS
UDI-Device Identifier00802526587788
UDI-Public(01)00802526587788(17)210527
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/27/2021
Device Model NumberD232
Device Catalogue NumberD232
Device Lot Number254540
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date07/31/2026
Date Device Manufactured06/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexMale